International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 7, Pages 1085-1100
Error bounds for general mixed quasivariational inequalities
Mathematics Department, COMSATS Institute of Information Technology, University Road, Abbottabad, Islambad, Pakistan
Received 8 August 2004; Revised 19 December 2004
Copyright © 2005 Muhammad Aslam Noor and Khalida Inayat Noor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
It is well known that mixed quasivariational inequalities are
equivalent to the implicit fixed-point problems. We use this
alternative equivalent formulation to suggest and consider some
merit functions for general mixed quasivariational inequalities.
We use these merit functions to obtain error bounds for the
solution under some mild conditions. Some special cases are also